# SDR ASAA2017062021143

- Difficulty date: June 20, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 41,563 hours, 12,521 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH007046
- Condition: Failed
- Location: Nr 1
- Part time: 27,272 hours, 8,121 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENGINES STARTED, ATTEMPTED TO PUT THE NR 1 GENERATOR ONLINE,  BUT IT WOULD NOT GO ONLINE. JUST BLUE GEN OFF BUSS LIGHT REMAIN ILLUMINATED. THE NR 1 GEN SHOWED ZERO AMPS AND ZERO VOLTS.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 IDG IAW AMM 24-11-11. IDLE RUNS GOOD, OPS CHECKED NORMAL.
